# SDR REXA2014093001025

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP ACCESS PANEL 684EB SHOWS CHAFE DAMAGE.  CHECKED LIMITS IAW SRM 57-52-01-101-001-A01 PART OUT OF LIMITS.  DRILLED NEW PANEL 684EB IAW SRM 51-40-11-001-A01.
